# SDR REXA2022050300765

- Difficulty date: April 24, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170753
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STEPS TOP PANEL IS CORRODED AROUND SCREW HOLES.	CA: PAX DOOR TOP STEP PANEL BLENDED, FOUND TO BE OUT OF LIMITS, LOCATED DRILLED NEW PANEL PN: 601R317075-3 AND INSTALLED IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-13-01-001-A01 REV. 38 (7-25-21), 51-21-06-001-001-A01.
